# SDR REXA2025032100340

- Difficulty date: February 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 19L CLEAT @ FS 295 FOUND STGR 19L TO BE CORRODED. REPLACED STRINGER SECTION PER EA#: CRJ753-18568, ISSUE DATE: 3/3/2025, EA REV IR
